このエントリーをはてなブックマークに追加
ID 30422
本文ファイル
著者
Shimada, Ichiro
NDC
数学
抄録(英)
We formulate and prove a generalization of Zariski-van Kampen theorem on the topological fundamental groups of smooth complex algebraic varieties. As an application, we prove a hyperplane section theorem of Lefschetz-Zariski-van Kampen type for the fundamental groups of the complements to the Grassmannian dual varieties.
掲載誌名
International Journal of Mathematics
21巻
5号
開始ページ
591
終了ページ
637
出版年月日
2010
出版者
World Scientific Publishing
ISSN
0129-167X
NCID
出版者DOI
言語
英語
NII資源タイプ
学術雑誌論文
広大資料タイプ
学術雑誌論文
DCMIタイプ
text
フォーマット
application/pdf
著者版フラグ
author
権利情報
Copyright (c) World Scientific Publishing Company
Electronic version of an article published as International Journal of Mathematics (IJM), Vol. 21, No. 5 (2010) 591-637.
関連情報URL
部局名
理学研究科